# SDR P5CA9700148

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damage
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP, O/B END OF FORE FLAP HAS TWO ERODED AREAS ON L/E.  REMOVED DAMAGED AREA, APPLIED FIBERGLASS FILLERS AND DOUBLES PER SRM 51-40-06 AND 51-24-11.
